Couldn't find what you looking for?

TRY OUR SEARCH!

I took Plan B on April 3rd (had my period March 27-31). I had bleeding April 9-13 as a result of taking it, and then I had my next regular period April 20-24...a little early but no big deal. My cycles generally are about 30 days (28-35), so I'm due for my next period at any time. My question is do you think taking Plan B back in April will have messed up (delayed) the timing of my ovulation in this month's cycle? Or do the extra hormones get out of a woman's system after having a period?

I had sex on day 26 of this cycle, which I figured was so late that I had already ovulated (fingers crossed!) and wouldn't get pregnant. Now I'm really nervous, even though we used a contraceptive gel (spermicide). I thought about getting Plan B again, but I didn't want to keep screwing up my cycle any more. I've read that it's still pretty effective on the 4th day after sex, so I might get it tomorrow if my period doesn't come.

Today (day 29) I noticed a little pink blood which is different from the normal way I start my period. I guess 3 days is probably too early for implantantion bleeding? I took a pregnancy test today that came back negative (yes, I know it's early to test, but it gave me something to do). I'm planning to go on the BC pill ASAP after this so I can stop freaking out almost every month. (My boyfriend almost always uses condoms, but I'm a worrier as you've probably figured out by now.)

Thanks for reading all this!

Loading...

UPDATE: Well, I just got my period today (day 30), which is actually pretty much right on time for me... so I guess my ovulation this month wasn't delayed at all from taking Plan B last month. And no baby for me. :-D
Reply

Loading...